Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Had intercourse, whitish yellow discharge, itchy vagina. Cause?

i had an intercourse with my husband yesterday and since then i am having a wierd whitish yellow discharge from my vagina and it s also a bit itchy..today also we had intercourse but then didn t complete it at that time i saw very little discharge but its not itchy now and now also there is no more discharge whereas my husband has got red spots on his penis and is also having pain there..please help us in figuruing out what s wrong?
Asked On : Sat, 25 Feb 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Thanks for the query.

There is possibility you might be having fungal infections,you might need to take anti fungal medications orally and apply topically too.You can apply over the counter Femstat 3 vaginal cream over the area.Both you and your husband might need to get tested by a physician for sexually transmitted infections and fungal infections.If any one is infected both will require treatment.Wear cotton under wear,keep the area dry.

Regards.
Answered: Tue, 28 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor